# SDR ASOA2015033112515

- Difficulty date: March 14, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364-656
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN INTERCOSTAL BETWEEN STR 27 AND STR 26L IS CORRODED ON LOWER FLANGE JUST FWD OF FS 364 AND AT ABOUT FS 356.  REMOVED INTERCOSTAL BETWEEN STR 27 AND STR 26L IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE INTERCOSTAL BETWEEN STR 27 AND STR 26L IAW SRM 51-40-11 AND INSTALLED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21 AND TR 51-32.  FOUND INTERCOSTAL BETWEEN STR 27 AND STR 26L TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27.
